# SDR HALA20240729203

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,393 hours, 6,939 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Condition: Broken
- Location: Drain Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON PERFORMING SCHEDULED TASK CARDS, DISCOVERED BROKEN DRAIN LINE BRACKET. REMOVED AND REPLACED DRAIN LINE BRACKET IN REF WITH AMM 72-00-41. SECURITY CHECK GOOD . A/C OK FOR SVC.
